# SDR KCSA081361

- Difficulty date: July 29, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747246B
- Aircraft serial: 22990
- Aircraft time: 105,375 hours, 14,200 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R CLIP CRACKED AT BS 1560.  (S)
